I stopped minocycline for treatment of acne, which I was prescribed (200 mg a day) for acne and after 18 months on it, I lost 60% of my hair. It was a sudden, acute, hairloss over a 6 month period. My dermatologist has prescribed me Keflex for 90 days. I am hesitating about taking it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My son's dermatologist perscribed Solodyn for treatment of his acne. However, the insurance company will not cover this, but will cover ...
1 answer • 21 Sep 2009
My son has been taking Minocycline 100 mg. for 1-1/2 years to treat acne. I need to know if there are lasting side effectis from being on an ...
1 answer • 29 Jul 2010
Minocycline alters eye color? I heard it does and I have light blue eyes. I dont want them to change
I have heard that minocycline will alter eye/skin color and make it darker with hyper pigmentation? I am 17, and for some acne I was prescribed 100mg ...
2 answers • 30 Mar 2013
I have been prescribed this for my acne and hopefully it works. I have tried multiple types of ointment, proactive, etc... Hopefully this works but ...
0 answers • 31 Jan 2014
I have a patient with consuming minocycline(50 mg daily) from 3 months ago and rising in ESR(1st h =36) .she is 32 years old and she has not another ...
1 answer • 27 Apr 2014